Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 152, NWS Mobile, AL

November 18, 2015Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Nov 18, 2015, 1:36 AM CST for Escambia County, Santa Rosa County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 18, 2015, 1:36 AM CST (07:36 UTC)
Expired
Nov 18, 2015, 2:15 AM CST
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 109 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 7.6 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
684 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS54 KMOB 180736
SVRMOB
FLC033-113-180815-
/O.NEW.KMOB.SV.W.0152.151118T0736Z-151118T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
136 AM CST WED NOV 18 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...
  SOUTHWESTERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 215 AM CST

* AT 135 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR GULF
  BREEZE...MOVING NORTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA...MILTON...GULF BREEZE...PACE...GOULDING...BRENT...
  WARRINGTON...BAGDAD...FERRY PASS...PENSACOLA INTERNATIONAL
  AIRPORT...ENSLEY AND PEA RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3032 8728 3082 8727 3080 8696 3057 8701
      3044 8709 3044 8710 3052 8710 3058 8718
      3057 8719 3037 8717 3040 8704 3039 8704
      3036 8714 3035 8716 3039 8721 3034 8720
      3035 8705 3034 8712
TIME...MOT...LOC 0735Z 185DEG 26KT 3029 8718 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 11:58 PM CST, 1 hour 38 minutes earlier.

Area forecast discussion, Nov 17, 11:58 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1158 PM CST TUE NOV 17 2015

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AND MARINE AREAS AND
AVIATION BELOW.

&&

.UPDATE...REGIONAL RADAR MOSAIC IS DETECTING THE MAIN CONVECTIVE LINE
MOVING EAST NEAR 20 MPH ACROSS CENTRAL MISSISSIPPI AND EASTERN
LOUISIANA. NEAR TERM MODELS ARE STILL INDICATING THE LINE TO SLOW A
BIT OVERNIGHT...WITH THE THUNDERSTORMS FIRST MOVING INTO OUR INLAND
SOUTHEAST MISSISSIPPI ZONES AFTER 4 AM. THIS CONVECTIVE LINE WILL
THEN ADVANCE EAST ACROSS THE FORECAST AREA THROUGH THE REMAINDER OF
THE NIGHT THROUGH MID WEDNESDAY AFTERNOON. MADE A FEW ADJUSTMENTS TO
THE GRIDS AND PUBLIC FORECAST TO ACCOUNT FOR THIS SLOWER MOVEMENT /
ARRIVAL OF CONVECTIVE LINE. ALSO RAISED THE OVERNIGHT LOW
TEMPERATURES A DEGREE OR TWO BASED ON THE LATEST TREND. /22

&&

.MARINE...WINDS AND SEAS BEING REPORTED WERE A BIT HIGHER THEN
FORECAST...WITH SEAS COMING IN AT 9 FEET FOR BUOY 42012. MADE A FEW
ADJUSTMENTS TO THE TIMING OF THE CONVECTIVE LINE ACROSS THE GULF
WATERS AS WELL.

&&

.AVIATION...
06Z ISSUANCE...MVFR CONDITIONS WILL PREVAIL ACROSS THE REGION THIS
EVENING WITH SOUTHEAST WINDS OF 13 TO 17 KTS WITH HIGHER GUSTS.
CEILINGS WILL LOWER LATE TONIGHT AS A LINE OF SHOWERS AND
THUNDERSTORMS APPROACHES THE REGION. THE MAIN SQUALL LINE OF
SHRA/TSRA WILL BEGIN MOVING INTO THE MOBILE METRO AREA FROM THE WEST
DURING THE EARLY MORNING HOURS ON WEDNESDAY BETWEEN 11-13Z. THE LINE
WILL THEN MOVE ACROSS THE AREA FROM WEST TO EAST THROUGH THE LATE
MORNING AND EARLY AFTERNOON HOURS...REACHING THE PENSACOLA AREA EARLY
IN THE AFTERNOON. IFR CEILINGS AND VISIBILITIES ARE EXPECTED WITH
THIS LINE...WITH BRIEF PERIODS OF VLIFR CONDITIONS ARE POSSIBLE. A
PROLONGED PERIOD OF LIGHT TO MODERATE RAIN SHOWERS WILL THEN OCCUR
BEHIND THE MAIN LINE THROUGH THE REMAINDER OF THE FORECAST PERIOD.
/22

&&

.PREV DISCUSSION... /ISSUED 616 PM CST TUE NOV 17 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
00Z ISSUANCE...MVFR CONDITIONS WILL PREVAIL ACROSS THE REGION THIS
EVENING WITH SOUTHEAST WINDS OF 13 TO 17 KTS WITH HIGHER GUSTS.
CEILINGS WILL LOWER LATE TONIGHT AS A LINE OF SHOWERS AND
THUNDERSTORMS APPROACHES THE REGION. THE MAIN SQUALL LINE OF
SHRA/TSRA WILL BEGIN MOVING INTO THE MOBILE METRO AREA FROM THE WEST
DURING THE EARLY MORNING HOURS ON WEDNESDAY BETWEEN 11-13Z. THE LINE
WILL THEN MOVE ACROSS THE AREA FROM WEST TO EAST THROUGH THE LATE
MORNING AND EARLY AFTERNOON HOURS...REACHING THE PENSACOLA AREA EARLY
IN THE AFTERNOON. IFR CEILINGS AND VISIBILITIES ARE EXPECTED WITH
THIS LINE...WITH BRIEF PERIODS OF VLIFR CONDITIONS ARE POSSIBLE. A
PROLONGED PERIOD OF LIGHT TO MODERATE RAIN SHOWERS WILL THEN OCCUR
BEHIND THE MAIN LINE THROUGH THE REMAINDER OF THE FORECAST PERIOD.
/22

PREV DISCUSSION... /ISSUED 421 PM CST TUE NOV 17 2015/

NEAR TERM /NOW THROUGH WEDNESDAY/...LATEST SFC ANALYSIS SHOWS THE
COLD FRONT CURRENTLY ACROSS CENTRAL ARKANSAS INTO WESTERN LOUISIANA.
REGIONAL RADAR SHOWS CONVECTION BEGINNING TO ORGANIZE IMMEDIATELY
AHEAD OF THE COLD FRONT. ALL OF THE HI RES GUIDANCE INDICATES THE
LINE OF STORMS WILL INTENSIFY THIS EVENING AS THE DEEP TROUGH OVER
THE SOUTHERN PLAINS BEGINS TO EJECT EAST AND NORTHEAST. AS THE
ATTENDANT FRONT APPROACHES FROM THE EAST TONIGHT...THE WARM SECTOR
WILL GRADUALLY MOVE INLAND AS WINDS BECOME MORE SOUTHERLY. THE MAIN
LINE OF STORMS WILL NOT REACH THE FAR WESTERN PORTION OF THE CWA
UNTIL 5-7 AM. HOWEVER...GUIDANCE CONTINUES TO INDICATE THE POTENTIAL
FOR ISOLATED TO SCATTERED STORMS TO DEVELOP ACROSS THE REGION AFTER
MIDNIGHT WELL AHEAD OF THE MAIN LINE ALONG LOW LEVEL CONVERGENCE
BANDS. MLCAPES OF AROUND 500 J/KG WILL SPREAD INTO AREAS ALONG THE
COAST...AS WELL AS INLAND SE MS AND SW AL WEST OF I-65. ANY DISCRETE
CELLS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE IN THE
AFOREMENTIONED AREAS WHERE INSTABILITY IS FORECAST TO BE SUFFICIENT.
0-1KM SRH WILL RANGE FROM 250-350 M2/S2 AS THE LOW LEVEL JET
STRENGTHENS TO 45-55 KT...SO TORNADOES WILL BE POSSIBLE WITH ANY OF
THIS DISCRETE CONVECTION. THE SEVERE POTENTIAL MAY INCREASE AFTER
DAYBREAK AS THE MAIN LINE IS MOVING FROM SOUTHEAST MS INTO SOUTHERN
AL AND MLCAPES RISE TO 500-1000 J/KG WITH LOW LEVEL SHEAR REMAINING
VERY STRONG. THE SEVERE POTENTIAL WILL CONTINUE THROUGH EARLY
AFTERNOON OVER THE EASTERN ZONES...WITH THE SEVERE THREAT ENDING BY
MID TO LATE AFTERNOON AS THE BEST LOW LEVEL JET AND DEEP LAYER SHEAR
SHIFT EAST OF THE AREA. HOWEVER...MODERATE TO HEAVY RAIN WILL
PERSIST IN THE WAKE OF THE MAIN LINE OF STORMS.

STORM TOTAL RAINFALL OF 2 TO 3 WITH LOCALLY HIGHER AMOUNTS IS STILL
LIKELY ACROSS SOUTHEAST MS WITH 1 TO 3 INCHES FURTHER EAST. A FLASH
FLOOD WATCH CONTINUES FOR INLAND SOUTHEAST MS FOR THE POTENTIAL OF
ISOLATED FLASH FLOODING ISSUES. MINOR FLOODING ISSUES POSSIBLE
FURTHER EAST.

FREQUENT WIND GUSTS OF 30 TO 35 MPH ARE LIKELY ACROSS COASTAL AND
WESTERN ZONES THROUGH THE NIGHT AS THE LOW LEVEL JET STRENGTHENS AND
THE WARM SECTOR MOVES INLAND. A WIND ADVISORY CONTINUES THROUGH 6 AM
WEDNESDAY AND IT MAY NEED TO BE EXTENDED FURTHER EAST DURING THE DAY
WEDNESDAY.

A HIGH SURF ADVISORY CONTINUES ALONG THE BEACHES WITH SURF HEIGHTS
OF 5 TO 7 FEET LIKELY. THE BUOY 12 MILES SOUTH OF ORANGE BEACH IS
ALREADY SHOWING 8 FT WAVES. THE HIGH SURF MAY RESULT IN SOME MINOR
BEACH EROSION AND SOME MINOR FLOODING IN THE VULNERABLE FORT PICKENS
AREA. WIDESPREAD DEADLY RIP CURRENTS WILL ALSO PERSIST THROUGH
TOMORROW. 34/JFB

SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...FRONTAL BOUNDARY
IS EXPECTED TO BE OVER (OR POSSIBLY JUST EAST) OF THE EASTERN PORTIONS
OF THE FCST AREA AT THE BEGINNING OF THE SHORT TERM PERIOD AND
POSSIBLY LINGERING OVER THE FLORIDA PANHANDLE INTO EARLY THURSDAY
MORNING. THUNDERSTORM ACTIVITY WILL LIKELY BE ENDING DURING THE
EVENING ON WEDNESDAY...BUT SOME SHOWERS WILL LINGER INTO EARLY
THURSDAY. LATE THURSDAY THROUGH FRIDAY NIGHT HIGH PRESSURE WILL MOVE
EAST FROM THE PLAINS TO THE EAST COAST...RIDGING SOUTHWARD DOWN INTO
THE GULF COAST REGION. THIS WILL BRING DRIER AND COOLER AIR TO THE
FCST AREA DURING THE LATER PART OF THE WEEK WITH NO CHANCES FOR RAIN.
LOW TEMPS IN THE 40S AND 50S WEDNESDAY NIGHT AND SOLIDLY IN THE 40S
MOST AREAS (EXCEPT ALONG THE IMMEDIATE COAST) BOTH THURSDAY AND
FRIDAY NIGHTS. HIGHS TEMPERATURES ON BOTH THURSDAY AND FRIDAY IN THE
UPPER 60S AND LOWER 70S. 12/DS

LONG TERM /SATURDAY THROUGH TUESDAY/...ANOTHER FRONTAL BOUNDARY WILL
MOVE QUICKLY ACROSS THE FCST AREA ON SATURDAY...USHERING IN EVEN COOLER
AND DRIER AIRMASS FOR THE WEEKEND AND THE EARLY PART OF NEXT WEEK.
THERE MAY BE SOME ISOLATED SHOWER ACTIVITY IN ASSOCIATION WITH THE
FRONTAL PASSAGE...BUT WITH THE ALREADY DRY AIRMASS IN PLACE OVER THE
REGION...FOR NOW WE CONTINUE TO INDICATE A DRY FRONTAL PASSAGE.
STRONG NORTHERLY FLOW DEVELOPS LATE SATURDAY INTO ESPECIALLY SUNDAY
AS STRONG HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTHWEST.
TEMPERATURE GUIDANCE HAS BEEN TRENDING COOLER OVER THE PAST SEVERAL
MODEL RUNS. HIGHS IN THE 60S SATURDAY COOLING TO THE 50S AREAWIDE
SUNDAY...AND THEN UPPER 50S AND LOWER 60S MONDAY AND THE LOWER TO
UPPER 60S BY MONDAY. SATURDAY AND ESPECIALLY SUNDAY NIGHTS LOOK TO
BE BELOW NORMAL WITH REGARD TO TEMPERATURES. EXPECT UPPER 30S INLAND
AND MID 40S COASTAL SATURDAY NIGHT...WITH SUNDAY NIGHT BEING THE
COLDEST NIGHT WITH LOWS IN THE MID/UPPER 30S OVER ALL INTERIOR
LOCATIONS AND LOW/MID 40S ALL THE WAY DOWN AT THE COAST. A SLIGHT
REBOUND BY A FEW DEGREES IS EXPECTED MONDAY NIGHT. 12/DS

MARINE...STRONG SOUTHEAST TO SOUTH WINDS WILL CONTINUE THROUGH
WEDNESDAY MORNING ACROSS THE MARINE AREA AHEAD OF AN APPROACHING
COLD FRONT. WINDS WILL BE SUSTAINED 20-25 KT WITH GUSTS OF 30-35
KT...ESPECIALLY OVER THE OPEN GULF WATERS. BUOYS SHOW THAT SEAS HAVE
ALREADY BUILT TO 8 FT AND EXPECT SEAS TO REMAIN IN THE 7-9 FT RANGE
THROUGH WEDNESDAY MORNING. THE FRONT WILL MOVE THROUGH THE MARINE
AREA BY LATE TOMORROW AFTERNOON WITH WINDS DIMINISH IN THE WAKE OF
THE FRONT. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH MIDDAY
WEDNESDAY. A MODERATE NORTHEAST WIND MATERIALIZES FOR THU/FRI AS
HIGH PRESSURE BUILDS IN FROM THE NORTH. A STRONGER COLD FRONT MOVES
THROUGH SATURDAY NIGHT...WITH STRONGER OFFSHORE WINDS EXPECTED FOR
THE END OF THE WEEKEND INTO NEXT MONDAY. THERE IS THE POTENTIAL FOR
SMALL CRAFT ADVISORY CONDITIONS DURING THIS TIME. 34/JFB

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ALZ051>053-261>266.

     HIGH RIP CURRENT RISK THROUGH WEDNESDAY AFTERNOON FOR ALZ265-266.

     HIGH SURF ADVISORY UNTIL 6 PM CST WEDNESDAY FOR ALZ265-266.

FL...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH WEDNESDAY AFTERNOON FOR FLZ202-204-
     206.

     HIGH SURF ADVISORY UNTIL 6 PM CST WEDNESDAY FOR FLZ202-204-206.

MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR MSZ067-075-076-078-
     079.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MSZ067-075-076-
     078-079.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST WEDNESDAY FOR GMZ630>635-650-
     655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 17, 3:27 PM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CST TUE NOV 17 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-181300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
327 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

AN ORGANIZED LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF
A COLD FRONT TO OUR WEST AND WILL ADVANCE EASTWARD TOWARD OUR REGION
LATE TONIGHT. THE LINE OF STORMS IS FORECAST TO MOVE INTO INLAND
SOUTHEAST MISSISSIPPI BETWEEN 5 AND 7 AM...REACH NEAR THE INTERSTATE
65 CORRIDOR BETWEEN 10 AM AND NOON...AND WILL BE EAST OF THE
FORECAST AREA BETWEEN 2 PM AND 4 PM. ISOLATED TORNADOES AND DAMAGING
WIND GUSTS ARE POSSIBLE ALONG THE LINE.

ISOLATED TO SCATTERED STORMS MAY DEVELOP IN ADVANCE OF THE MAIN LINE
AFTER MIDNIGHT THROUGH THE DAY WEDNESDAY. ANY OF THESE TYPE OF
DISCRETE STORMS WILL CARRY A GREATER CHANCE OF PRODUCING A TORNADO
WITH DAMAGING WIND GUSTS ALSO A THREAT.

WINDS WILL BE GUSTY AHEAD OF THE FRONT...ESPECIALLY WEST OF
INTERSTATE 65 AND ALONG THE COAST. FREQUENT GUSTS OF 30 TO 35 MPH
ARE EXPECTED.

RAINFALL TOTALS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE
POSSIBLE ACROSS INLAND SOUTHEAST MISSISSIPPI...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING OF URBAN AND LOW LYING AREAS. A FLASH FLOOD
WATCH IS IN EFFECT FOR SOUTHEAST MISSISSIPPI LATE TONIGHT THROUGH
WEDNESDAY MORNING. TOTALS OF 1 TO 3 INCHES ARE FORECAST FURTHER
EAST.

HIGH SURF AND A HIGH RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE
ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
THROUGH WEDNESDAY. THE HIGH SURF COULD RESULT IN SOME MINOR BEACH
EROSION AND MINOR FLOODING IN THE FORT PICKENS AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY
LATE TONIGHT INTO WEDNESDAY.

GMZ630>635-650-655-670-675-181300-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
327 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG ONSHORE FLOW...ROUGH WAVES...AND HIGH SEAS OFFSHORE WILL
RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MIDDAY
WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT THROUGH
WEDNESDAY AHEAD OF A COLD FRONT. STRONG GUSTY WINDS...HEAVY RAIN AND
ISOLATED WATERSPOUTS ARE POSSIBLE ALONG THE LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE THIS WEEKEND
AS ANOTHER COLD FRONT MOVES THROUGH.

S

In the hours before

Special weather statement, Nov 18, 1:27 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
127 AM CST WED NOV 18 2015

FLZ202>204-180830-
ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-
127 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
ESCAMBIA...COASTAL SANTA ROSA AND INLAND SANTA ROSA IN NORTHWEST
FLORIDA UNTIL 230 AM CST...

AT 126 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
GULF BREEZE...MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           MILTON...              GULF BREEZE...
PACE...                GOULDING...            BRENT...
WEST PENSACOLA...      WARRINGTON...          BAGDAD...
FERRY PASS...          PENSACOLA INTERNATIONAL AIRPORT...
ENSLEY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3032 8729 3068 8727 3066 8698 3054 8704
      3052 8701 3050 8705 3050 8701 3045 8707
      3044 8709 3052 8710 3058 8718 3057 8719
      3037 8716 3040 8709 3044 8710 3041 8709
      3040 8703 3038 8703
TIME...MOT...LOC 0726Z 185DEG 27KT 3025 8718

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:27 AM CSTSpecial Weather StatementMOBEscambia63 min
Nov 18, 2:07 AM CSTSpecial Weather StatementMOBEscambia53 min
Nov 18, 3:37 AM CSTSevere Thunderstorm WarningMOBEscambia38 min
Nov 18, 3:38 AM CSTTornado WarningMOBEscambia13 min
Nov 18, 4:36 AM CSTSpecial Weather StatementMOBEscambia54 min
Nov 18, 5:44 AM CSTSpecial Weather StatementMOBEscambia, Santa Rosa61 min
Nov 18, 6:52 AM CSTCoastal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa11 hr
Nov 18, 6:53 AM CSTSpecial Weather StatementMOBOkaloosa67 min
Nov 18, 7:00 AM CSTSpecial Weather StatementMOBOkaloosa60 min
Nov 18, 7:07 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa13 min
Nov 18, 7:50 AM CSTSevere Thunderstorm WarningMOBOkaloosa40 min
Nov 18, 8:57 AM CSTSpecial Weather StatementMOBOkaloosa63 min
Nov 18, 9:09 AM CSTSevere Thunderstorm WarningMOBOkaloosa51 min
Nov 18, 10:45 AM CSTTornado WarningMOBOkaloosa30 min
Nov 18, 10:57 AM CSTSevere Thunderstorm WarningMOBEscambia48 min
Nov 18, 11:41 AM CSTTornado WarningMOBOkaloosa30 min
Nov 18, 11:43 AM CSTSpecial Weather StatementMOBEscambia47 min
Nov 18, 12:29 PM CSTSpecial Weather StatementMOBSanta Rosa61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.